# SDR A6WA200840263

- Difficulty date: March 25, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 22,525 hours, 19,269 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CORROSION FOUND WL 73.50, FS 319.70 TO FS 349 RBL 40.  (M)  SERVICE WL 73.50, FS 319.70 TO FS 349.00, RBL 40.00, CORROSION REMOVED IAW SRM 51-21-06. (K)
